Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 19 March 2022

Predicting the Movement of Dentistry Students using Markov Chain

Esmail Hassan Abdullatif Al-Sabri1

Journal of Mathematics and Statistics, Volume 18, Issue 1, pp. 27–35 · doi.org/10.3844/jmssp.2022.27.35

5,998 accesses3,344 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Developing and increasing the effectiveness of any system (university system) depends on continuous evaluation and improvement using quantitative methods based on quantitative measurement and efficient mathematical models that can predict the future of the system, discover its improvement requirements and increase its effectiveness. This study is an application of the Stochastics Markov Process for students of the College of Dentistry at Ibb University. It was carried out by building a model for the movement (transition) of student’s cohorts in the college during the years of study and predicting the average times spent by the student until obtaining a degree in his/her track, as well as predicting the number of students expected to graduate for the post-study period. The study found that the average time for obtaining a bachelor's degree (graduation) is ordinary for the total students, although the average times for male students are less than the average times for female students.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Abdullatif Al-Sabri, E. H. (2022). Predicting the Movement of Dentistry Students using Markov Chain. Journal of Mathematics and Statistics, 18(1), 27–35. https://doi.org/10.3844/jmssp.2022.27.35

Licence
CC BY 4.0
Issue
Volume 18, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Predicting the Movement of Dentistry Students using Markov ChainJournal of Mathematics and Statistics · Volume 18, Issue 1 · pp. 27–35 · CC BY 4.0Download